Loading...
Loading...

Go to the content (press return)

Local equations for equivariant evolutionary models

Author
Casanellas, M.; Fernández-Sánchez, J.; Michalek, M.
Type of activity
Journal article
Journal
Advances in mathematics
Date of publication
2017-07-31
Volume
315
First page
285
Last page
323
DOI
https://doi.org/10.1016/j.aim.2017.05.003 Open in new window
Repository
http://hdl.handle.net/2117/107422 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0001870816300615 Open in new window
Abstract
Phylogenetic varieties related to equivariant substitution models have been studied largely in the last years. One of the main objectives has been finding a set of generators of the ideal of these varieties, but this has not yet been achieved in some cases (for example, for the general Markov model this involves the open “salmon conjecture”, see [2]) and it is not clear how to use all generators in practice. Motivated by applications in biology, we tackle the problem from another point of vi...
Citation
Casanellas, M., Fernández-Sánchez, J., Michalek, M. Local equations for equivariant evolutionary models. "Advances in mathematics", 31 Juliol 2017, vol. 315, p. 285-323.
Keywords
Complete intersection, Evolutionary model, Phylogenetic tree, Phylogenetic variety, Representation theory
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants